Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have impression due to tearing of several interdental septae. What could the cause and the remedy for this?

Hello. I'm a dental student and I'm currently trying to take a good two-step C type silicone impression, however once I remove the tray from the typodont I notice tearing in several interdental septae. I can't find any information about the causes of this defect in textbooks, and none of the teachers mentioned this problem. Maybe you could guess what may cause such a defect of the impression? I would be really grateful.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
Thanks for sharing your concern.
While taking impression,you must be careful regarding the force applied applied ont he impression material used.
Excess force applied can lead to distortion of impression taken.
Please take your own time as you are working on the typhodont.
Exact tray selection ,material choosed,adequate consistency of mixing of impression material all these matters.
Also apply uniform pressure on both sides of tray.
Take care.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor